# SDR DL72L953193

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK.  CORROSION ON SKIN LAP JOINT OUTBOARD OF STR 26R FROM STA 720C-STA 720F.  REPAIR:  REPAIRED PER ERA 302175-14.
